MathSciNet Relay Station
MathSciNet bibliographic data
MR857718 (87k:60189) 60J65 (28A75 60G17)
Taylor, S. James The measure theory of random fractals. Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 3, 383–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement